# SDR SROM200700019

- Difficulty date: August 18, 2007
- Submitted: August 24, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,551 hours, 36,808 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 100
- Part time: 38,551 hours, 36,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK STA 887 STR 24L-25L LT.  DAMAGED AREA OF SKIN REMOVED AND REPAIR PLATES FABRICATED IAW SRM 53-30-3, FIG 48. INSTALLED REPAIR IAW 51-30-2.
